# SDR DALA2016103008060

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FORWARD CARGO DOOR (C1) AT THE UPPER FWD OF (0.120") STA Y=375".  RIVETS WERE REMOVED PER SRM 51-30-2.  DAMAGE WAS REMOVED PER SRM 53-05-FIG 105.  HFEC WAS ACCOMPLISHED ON FORWARD CARGO DOOR (C1) AT THE UPPER FWD STA Y= 375".  NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM 06-10-01.001.  PLATE WAS REMOVED PER SRM 51-30-5.  REPAIR PARTS WERE FABRICATED PER SRM 53-05 FIG 105.  PARTS REPAIR. PLATE AND CONICAL WASHER WERE INSTALLED PER SRM 51-30-5.  PERFORM HFEC INSPECTION INITIAL 28,000 CYCLES AND REPETITIVE EVERY 20,000 CYCLES PER SRM 53-05 PARAGRAPH 120 GENERAL NOTE NUMBER 3, PAGE 683.
